MathSciNet Relay Station
MathSciNet bibliographic data
MR1445553 57M25 (58F05)
Fuchs, Dmitry; Tabachnikov, Serge Invariants of Legendrian and transverse knots in the standard contact space. Topology 36 (1997), no. 5, 1025–1053.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement